# SDR SWIA200616245

- Difficulty date: February 5, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 16,166 hours, 23,038 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C818061MODA
- Part serial: 842
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FO SIDE STALL TEST, STALL WARNINGS INOP.   REPLACED RIGHT STALL WARNING COMPUTER.  OPERATIONAL CHECK GOOD.
